# SDR AWXA200100665

- Difficulty date: December 22, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65C2518024
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK MAINTENANCE FOUND THE AFT CARGO DOOR UPPER FWD FRAME CRACKED IN 3 PLACES AT BOLT HOLE BS 800. MAINTENANCE REMOVED AND REPLACED UPPER FWD FRAME ON AFT CARGO DOOR BS 800 IAW AWA E.O. 52-33-02.
